# SDR 96UAL900742

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Syst
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED SYSTEM INOPERATIVE.  WHEN APU BLEED SWITCH IS PLACED IN THE OFF POSITION, EGT RISES RAPIDLY AND PACKS TRIP.
